# SDR UPS96420824

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nac Sta 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CRACK IN PYLON SKIN AT ACCESS PANEL CUTOUT LT NAC STA 208.  REPAIRED SKIN IAW SRM 54-30-03, FIG 17B.
